# SDR ASAA0946454

- Difficulty date: August 13, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 37,332 hours, 20,553 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA21629
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SPOILER HAS 2 EACH DENTS ON LOWER SURFACE .013 X.5 AND .004 X.3.  REMOVED DAMAGED AREA, FABRICATED DOUBLER BONDED REPAIR.
